Existence and exponential decay of homoclinics in a nonperiodic superquadratic Hamiltonian system

Yanheng Ding, Cheng Lee

Research output: Contribution to journalArticle

30 Citations (Scopus)

Abstract

This paper deals with existence and exponential decay of homoclinic orbits in the first-order Hamiltonian systemover(z, ̇) = J Hz (t, z) where the Hamiltonian function H (t, z) is nonperiodic in t ∈ R and superquadratic in z ∈ R2 N. With certain mild conditions we obtain the solutions via variational methods for strongly indefinite problems.

Original languageEnglish
Pages (from-to)2829-2848
Number of pages20
JournalJournal of Differential Equations
Volume246
Issue number7
DOIs
Publication statusPublished - 2009 Apr 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this